Revista Matemática Iberoamericana


Full-Text PDF (1609 KB) | Metadata | Table of Contents | RMI summary
Volume 8, Issue 3, 1992, pp. 271–303
DOI: 10.4171/RMI/125

Published online: 1992-12-31

Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems

Russell M. Brown and Zhongwei Shen[1]

(1) University of Kentucky, Lexington, USA

We consider initial-boundary value problems for a parabolic system in a Lipschitz cylinder. When the space dimension is three, we obtain estimates for the solutions when the lateral data taken from the best possible range of $L^p$-spaces.

No keywords available for this article.

Brown Russell, Shen Zhongwei: Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems. Rev. Mat. Iberoam. 8 (1992), 271-303. doi: 10.4171/RMI/125